CSN Login
Members Online: 12

Sprycel

Oscar0914's picture
Oscar0914
Posts: 32
Joined: Nov 2005

Hi,
I have been on Gleevec for 10 months but I can't take it any more do to some nasty side effects. Mainly it was causing high pressure in my spinal fluid which caused my optic nerves to swell.
I would like to hear from anyone who is on Sprycel. I would also like to know how you are doing and any side effects, how long you have been on it, etc.
Thanks,
Chuck

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network